# SDR TWAA0104608

- Difficulty date: March 12, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 65,686 hours, 17,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C THE RT WING OTBD T/E FLAP OTBD END, 48 INCHES FROM THE OTBD END AND 7.5 IN FROM THE T/E HAD A 5 IN BY 3.75 IN DELAMINATION.  INSTALLED REPAIR 9 IN BY 21 IN WET LAYUP USING SRM 51-70-17 AS GUIDE.  PRIMED AND PAINTED PER MM 51-22-02.
